Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Computing $p$-adic $L$-functions of totally real number fields
HTML articles powered by AMS MathViewer

by Xavier-François Roblot PDF
Math. Comp. 84 (2015), 831-874 Request permission


We prove new explicit formulas for the $p$-adic $L$-functions of totally real number fields and show how these formulas can be used to compute values and representations of $p$-adic $L$-functions.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11R42, 11Y40
  • Retrieve articles in all journals with MSC (2010): 11R42, 11Y40
Additional Information
  • Xavier-François Roblot
  • Affiliation: Université de Lyon, Université Lyon 1, CNRS UMR5208, Institut Camille Jordan, 43 blvd du 11 novembre 1918, 69622 Villeurbanne Cedex, France
  • Email:
  • Received by editor(s): April 23, 2012
  • Received by editor(s) in revised form: June 25, 2013
  • Published electronically: September 23, 2014
  • Additional Notes: The author was supported in part by the ANR AlgoL (ANR-07-BLAN-0248) and the JSPS Global COE CompView.
  • © Copyright 2014 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 831-874
  • MSC (2010): Primary 11R42, 11Y40
  • DOI:
  • MathSciNet review: 3290966